Follow
Gerold Alsmeyer
Gerold Alsmeyer
Professor of Mathematics, University of Münster
Verified email at math.uni-muenster.de - Homepage
Title
Cited by
Cited by
Year
Erneuerungstheorie
G Alsmeyer
Analyse stochastischer Regenerationsschemata, Stuttgart: B. G. Teubner, 1991
951991
On the Markov renewal theorem
G Alsmeyer
Stochastic processes and their applications 50 (1), 37-56, 1994
911994
On distributional properties of perpetuities
G Alsmeyer, A Iksanov, U Rösler
Journal of Theoretical Probability 22 (3), 666-682, 2009
822009
The functional equation of the smoothing transform
G Alsmeyer, JD Biggins, M Meiners
The Annals of Probability 40 (5), 2069-2105, 2012
732012
Fixed points of the smoothing transform: two-sided solutions
G Alsmeyer, M Meiners
Probability theory and related fields 155 (1), 165-199, 2013
632013
Wahrscheinlichkeitstheorie
G Alsmeyer
Inst. für Math. Statistik, Fachbereich Math. der Westfälischen Wilhelms-Univ., 2003
582003
Some relations between harmonic renewal measures and certain first passage times
G Alsmeyer
Statistics & probability letters 12 (1), 19-27, 1991
521991
The bisexual Galton-Watson process with promiscuous mating: extinction probabilities in the supercritical case
G Alsmeyer, U Rösler
The Annals of Applied Probability 6 (3), 922-939, 1996
511996
The Markov renewal theorem and related results
G Alsmeyer
Universität Münster. Angewandte Mathematik und Informatik, 1996
451996
On generalized renewal measures and certain first passage times
G Alsmeyer
The Annals of Probability, 1229-1247, 1992
441992
A log-type moment result for perpetuities and its application to martingales in supercritical branching random walks
G Alsmeyer, A Iksanov
Electronic Journal of Probability 14, 289-313, 2009
422009
Fixed points of inhomogeneous smoothing transforms
G Alsmeyer, M Meiners
Journal of Difference Equations and Applications 18 (8), 1287-1304, 2012
412012
Asexual versus promiscuous bisexual Galton-Watson processes: the extinction probability ratio
G Alsmeyer, U Rösler
The Annals of Applied Probability 12 (1), 125-142, 2002
412002
Tail behaviour of stationary solutions of random difference equations: the case of regular matrices
G Alsmeyer, S Mentemeier
Journal of Difference Equations and Applications 18 (8), 1305-1332, 2012
332012
Double martingale structure and existence of φ-moments for weighted branching processes
G Alsmeyer
Deutsche Nationalbibliothek, 2005
332005
On the Harris recurrence of iterated random Lipschitz functions and related convergence rate results
G Alsmeyer
Journal of Theoretical Probability 16 (1), 217-247, 2003
312003
A stochastic fixed point equation related to weighted branching with deterministic weights
G Alsmeyer, U Rösler
Electronic Journal of Probability 11, 27-56, 2006
302006
Chebyshev's Inequality.
G Alsmeyer
International encyclopedia of statistical science, 239-240, 2011
292011
Superposed continuous renewal processes a Markov renewal approach
G Alsmeyer
Stochastic processes and their applications 61 (2), 311-322, 1996
271996
Power and exponential moments of the number of visits and related quantities for perturbed random walks
G Alsmeyer, A Iksanov, M Meiners
Journal of Theoretical Probability 28 (1), 1-40, 2015
222015
The system can't perform the operation now. Try again later.
Articles 1–20